Real projective manifolds developing into an affine space

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 258
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChae, Youn Kiko
dc.contributor.authorChoi, Suhyoungko
dc.contributor.authorPark, Chan-Youngko
dc.date.accessioned2013-02-25T21:28:14Z-
dc.date.available2013-02-25T21:28:14Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1993-04-
dc.identifier.citationINTERNATIONAL JOURNAL OF MATHEMATICS, v.4, no.2, pp.179 - 191-
dc.identifier.issn0129-167X-
dc.identifier.urihttp://hdl.handle.net/10203/65437-
dc.languageEnglish-
dc.publisherWorld Scientific Publ Co Pte Ltd-
dc.titleReal projective manifolds developing into an affine space-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume4-
dc.citation.issue2-
dc.citation.beginningpage179-
dc.citation.endingpage191-
dc.citation.publicationnameINTERNATIONAL JOURNAL OF MATHEMATICS-
dc.contributor.localauthorChoi, Suhyoung-
dc.contributor.nonIdAuthorChae, Youn Ki-
dc.contributor.nonIdAuthorPark, Chan-Young-
dc.description.isOpenAccessN-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0